# SDR FDEA202403060463

- Difficulty date: March 6, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 59,080 hours, 27,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A53770320206
- Condition: Cracked
- Location: Frm 21 S43-44l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO COMP'T UNDER FLOOR AREA LH SIDE PLATE CRACK AT S-43L~S-44L AND FR21   POSITION. REPLACED THE SIDE PLATE WITH NEW PART AT FR21 AND S-43L~44L, REPAIR CLASSIFIED AS   MINOR REPAIR IAW  SRM 51-72-10-001, PAGE 2 & 51-40-21-001, PARA 6~7, PAGE 7B~50
